# SDR FDEA201902160432

- Difficulty date: February 16, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 74,310 hours, 30,949 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPEAT WRITE-UP, VERY LOUD SQUEAL FROM L1 ENTRY DOOR. INSPECTED L1 DOOR INSIDE SEAL REF AMM 52-09-01. FOUND SOME LOCATIONS OUT OFF TRACK, RESECURED AND PERFORMED OPS CHECK, OPS CHECK GOOD, SEAL AND DOOR  IN NORMAL CONDITION. ACFT OK FOR SERVICE,
